# SDR AALA20090903ORD01

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 54,971 hours, 19,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18911
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS ROW 9 TO 15 INOPERATIVE DURING TEST.  REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS ROW 9 TO 15.
